Mathematics Faculty Articles

Title

On Normal Matrices of Zeros and Ones with Fixed Row Sum

Document Type

Article

Publication Date

5-15-1998

Publication Title

Linear Algebra and its Applications

Keywords

Incidence matrix, Normal matrix, Cardinality, Irreducibility, Permutation, Euler function

ISSN

0024-3795

Volume

275-276

First Page

617

Last Page

626

Abstract

This paper is concerned with (0, 1)-normal matrices. The main objective is to study the structure and the cardinality of the class of non-symmetric irreducible (0, 1)-normal matrices with each row sum equal to 2

Comments

Keywords

  • 05A20;
  • 05B20;
  • 05B30;
  • 15A36

DOI

10.1016/S0024-3795(97)10040-4

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS